# SDR IPXA2018110935827

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 27,138 hours, 16,813 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Vest
- Part number: P01074201C
- Part serial: 14031350266
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT`S LIFE VEST MISSING.  REPLACED THE LIFE VEST IAW AMM 25-60-00.
